Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suddenly got dizzy, blurry vision, body numbness, weakness, hot feeling in body, paleness in face. Took medicines for menstrual cramps. Cause of symptoms?

Hi my name is melinda. All of a sudden I got dizzy, my eye sight went blurry, my body wet numb, and I felt really weak. And got really hot and my face was pale. What happened? I got my period earlier in the morning and took cramp medicine so I don t know if that had anything to do with it. But it scared me. Do you know what it could possibly be?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you might have suffered from vasovagal attack. In this blood supply to brain is decreased for few seconds as a result of temporarily hypotension. This may result in the symptoms as described by you.

You should get your blood pressure and pulse rate monitored.
Also take adequate healthy diet.
Also maintain hydration by daily drinking at least 8-10 glasses of water.

Whenever such symptoms start to appear, you should lie down with head end lower than the rest of body. This will help to regain your normal state earlier.

If the symptoms reappear, you should get yourself clinically examined and investigated.

I hope this is helpful to you.
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor